A canonical distribution on isoparametric submanifolds II
DOI:
https://doi.org/10.33044/revuma.1799Abstract
The present paper continues our previous work [Rev. Un. Mat. Argentina 61 (2020), no. 1, 113-130], which was devoted to showing that on every compact, connected homogeneous isoparametric submanifold
Downloads
Downloads
Published
Issue
Section
License
Copyright (c) 2022 Cristián Urbano Sánchez

This work is licensed under a Creative Commons Attribution 4.0 International License.
Authors who publish with this journal agree to the following terms:
Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgment of the work's authorship and initial publication in this journal. The Journal may retract the paper after publication if clear evidence is found that the findings are unreliable as a result of misconduct or honest error.